Jump to content

hyperpots

Members
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hyperpots

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1,480 profile views
  1. A Dr. gave me the Clonidine a while back. It made me so sedated, even at the low dose. Thought I'd try it again given the high Epinephrine. It's not working... ! Making me sleepy in the head. BP is ok as is my Heart Rate, but there is this disconnect between my head and my body. I'm laying in bed and feel so sleepy, yet I'm squirming all over the bed, can't sit still. So uncomfortable. I've been taking 5-htp and L-Tyrosine too to try and get the other numbers up. Not sure why the Dr. ordered this test as there were no suggestions given to me. None of my Dr.'s know how to treat me. What
  2. My Values below from testing, so a few things are happening. Probably the cause of my POTS, Sympathetic Overdrive (Constant), Immune Suppression bringing out the Lyme, Babesia, etc. Would account why I'm not Orthostatic, but I'm not hypertensive either, which is strange. Would appreciate if you guys look at entire post and give me your opinions. Epinephrine Also known as adrenaline, epinephrine is a hormone and neurotransmitter transferred by the nervous system that creates a fight-or-flight response in the body. Present naturally in the adrenal glands, epinephrine raises the heart rate, c
  3. Can anyone relate to this ? I swear by the Bible I've noticed I can be sitting in a chair with my feet up or just laying in bed and I will literally sit and burst into tears for no forsaken reason. I feel this weird Sensation over my Forehead, the one you get sometime right before you do cry for a reason. All I have to do is get up and walk around and that sensation goes away. I'm by no means jumping for joy or laughing out loud, but at least it holds back the Severe Depression feeling. How can this be ? Some have suggested this Hyperadrenergic POTS. No sure if I have it. The specialist I
  4. I've been pretty sick folks and havn't posted anything in a good while. My Cardio suggested to see this Osteopath and he gets people Dysautonomia/POTS better. Anyone know anything about this ? Steve
  5. God forbid I take a medication without side effects. I started Mestinon last night and I have had terrible Nausea. I get some extreme cramping every so often and a few episodes of Diarrhea. My gut has never given me a problem until now. I don't feel like I'm having a heart attack today and my breathing is much better. My HR standing last night actually was hanging around 100, which I havn't seen in forever. I started on 30mg, but felt like I needed more, so up to 45mg today 3x / day. I still needed a Xanax, but no where near the stimulation I've been feeling. I have Phenergan here, but I'
  6. I can't believe how the Midodrine sent my CNS into overdrive like it did. Still suffering all day today even off of it now x 24 hours with relentless Adrenaline Surges through my chest/stomach. I have been literally gasping for air for days now. It all starts when the sun enters my room in the morning before I'm even awake. I took a 25mg Coreg (b-blocker) today and it didn't touch my HR. My supine BP came down to like 100/70, but when I stood up, I was right back to 120/80. In other words, it didn't do much and 25mg is a pretty hefty dose of Coreg. It's suppose to be central acting. Last
  7. Lieze, Yes I do get this in the chest, but also in the stomach. If I take Xanax or the like, I get sedated in the head, but it does NOTHING for the Anxiety or Breathing Stuff.. I think the crying stuff come on b/c I am just so uncomfortable. These are not acute attacks. They last all day. I have also had these in the past off of the Midodrine when I was on Antibiotics to treat my Lyme. Makes me wonder what is what. With the Antibiotics, I'm killing bad bacteria and the so called "Toxins" I'm told are causing the terrible Anxiety. With the Autonomic Dysfunction, it would have to be the Dr
  8. Trying to figure out how I"m suppose to do this. I can only get him by email. I typed a bunch of stuff like I was getting flu like symptoms on it as well. I'm dosing 2.5mg 2 x day now. The Shortness of breath hits almost immediately after taking the a.m. dose I am freezing cold and Nauseated too. The crying is ridiculous and I feel I have no control over it. I call it being tortured now daily with these symptoms. He says continue for a week and we will re-evaluate in his email. When I asked if any of this is normal, his reply was simply, "Yes". Again, not sure how I'm gonna do this.. I'
  9. Sorry everyone, I don't mean to be a complainer, but I literally have felt like I'm Having a Heart Attack for every waking Hour today. On top of that, I was trying to get my breath all day long. I took Xanax, B-Blocker, Percocet, Benadryl and NOTHING will bring me down. I get tired in the head, but my body keeps going. I've been hopitalized 5 times before the POTS / Dysautonomia with cathethers fed up into my brain, at least 10 MRI's, Head CT's, Enough bloodwork to test everything on this earth. Even when I had a minor procedure, I required 5 x the amount of sedation that a Normal Person ge
  10. Not on Florinef ! I just took my 2nd 2.5mg along with a Beta Blocker he said to try. Was trying to see if I could do this without the Beta Blockers as in the past they have only controlled HR and did nothing for the Anxiety. I honestly believe in my case, the Anxiety triggers my shortness of breath. It's that intense that I think everything gets dysregulated. I know when I'm not so revved up, my breathing is fine. I wouldn't think the 5mg I took 3 times yesterday would still be causing symptoms today since you have to take it so often, but I havn't woken up so terrible in the longest time.
  11. Forgot to mention, my Anxiety is going through the roof all morning......... urghhhh Steven
  12. Those goose bumps and hair standing on edge really went bezerk last night. I was feeling surges of this like 3 x a minute. I figured since I'm suppose to take it every 3 hours, it would be out of me in the morning and I'll just back off to 2.5mg instead of 5mg. Forgot to mention, my heart felt like it was gonna pop through my chest right before I went to bed. Then I got nauseated and just dry heaved over my toilet. I have terrible anxiety from this, but never have felt any of this. So, this morning I got up and took 2.5mg instead of the 5mg. I have been ice cold freezing ever since. Feeli
  13. I can't say these goose bumps, hair standing sensation on the scalp is discomforting, but it sure does feel weird as if something is going on. I hope in my case, my blood flow is increasing in the Brain. I'm sure in my case that decreased Cerebral Blood flow is a big source of my symptoms. Lots of reversal needed as so much time has passed trying to figure out what was wrong with me. Anxiety is def. not what is normally is. Breathing is not Labored, nor do I feel overstimulated. Things do calm for me at night, but I don't remember having this type of calm recently. Will update tomorrow. T
  14. This is officially my first treatment for my POTS / Dysautonomia. I feel my hair standing on end on my scalp just 30 min. after my first dose. Otherwise I don't feel anything too much different except that maybe my anxiety may be slightly down. Dr. added a very low dose B-blocker, but won't start that until tomorrow. It's called Betsxalol and the dose is 5mg every morning. He said to give this 3 weeks and then might add in the Mestinon and perhaps an SSRI. I tried a 5mg Lexapro I had sitting around the last few days and it was just too stimulating and made my anxiety worse when I thought i
×
×
  • Create New...